# SDR REXA2019043012537

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE IS CHAFED AT SEVERAL AREAS.  REMOVED THE CHAFE ON THE AFT PRESSURE BULKHEAD FWD FACE,  FOUND WITHIN LIMITS. IAW REO 601R-53-61-2155.
